# SDR AALA20030632

- Difficulty date: May 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS L2-711 THROUGH L2-715 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
